New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2008
Total Posts : 168
   Posted 10/11/2008 12:17 AM (GMT -6)   
hello all

how are ya'll doing i'm setting watching some show not being able to sleep cause of head pain around my temples and the feeling of a nail being stuck in my head I keep geeting cold chills down my neck and back my legs keep cramping up and my head keeps tingling I was supposed to take my effexor pill an hour ago but im scared to im always checkin my pulse and my eyes and my nails plus my oxygen stats and my BP.I want to stop the effexor and go back to lexapro but I just stoped smoking and I don't want to shock my body any more right now I have 3 beautiful babies to live for I don't want to leave them I am their only mother not any one boys are 5 and 2 my daughter is 3. oh I was wondering I sleep on my back or left side no have for 5 years now I used to sleep on my front side and my right side but scared to now has that happened to any one befor?

effexor XR 37.5mg
synthroid 125mg

panic queen
Regular Member

Date Joined Nov 2007
Total Posts : 56
   Posted 10/11/2008 8:37 AM (GMT -6)   
Hi Shell,

Anxiety can cause us many mysterious aches, pains, twitches ect. It is an aweful feeling.
All of us here have been feeling at one time what you are feeling now. Not fun!
For me, when I have these anxiety symptoms, paying close attention to every one of them causes me even more anxiety. I don't even realize that I'm doing it, until I have worked myself into a frenzy.
It is such a vicious cyle. You worry about every little thing dont we ?
Why is it you don't want to take your effexor meds ? I take effexor, and if I miss my medication by hrs, I have weird symptoms . I have what I like to call brain zaps that go thru my body. It is the medication.
It also could be the nicotine addiction also. As far as the smoking, some depression meds are used to stop smoking. I quit smoking over a yr ago. I had to at times use my meds on bad craving days to get me thru. You will be so glad that you quit, so keep up the good work. :)
I have come to this point of I am sick of fightingall of the feelings of anxiety , I try to "work" it out until it passes.
Sometimes this helps, sometimes not. So I just take the medication to help me. Once I do, I always say, what took me to long to take it. I feel so much better. It makes my day so much better.
My kids were very young when I went thru some of the ugliest times with all of this.

Take care of yourself first,don't beat yourself up, this too will pass. honest..
I hope that this gave you some comfort. (hug)


Regular Member

Date Joined Sep 2008
Total Posts : 168
   Posted 10/11/2008 11:22 AM (GMT -6)   
hello queen,

I don't know why im scared to take my effexor I hate takeing meds but I know I need them I know that when its time to take my effexor I have thoughs that something might happen to my brain . I know im really stressed out right now not knowing if im going to be able to stay married to my husband of 5 yrs.
effexor XR 37.5mg
synthroid 125mg

panic queen
Regular Member

Date Joined Nov 2007
Total Posts : 56
   Posted 10/11/2008 1:22 PM (GMT -6)   
I have those thoughts too. Fear is anxiety.... and the more you fear things, the more anxiety comes . I hate that....
Once you take your meds, and are able to think more clearly, everything else will fall into place.
I take much more effexor than you do. I have been on it 12yrs and it save my life.
You sound very stressed out, take care of yourself first on feeling better . Not feeling good and having all of the "thoughts" just adds to my anxiety, I bet it does for yours too.
Do you see a someone to talk to about stresses and how your are feeling ?
It's good to have someone to "unload on" and to help you thru times like this. This forum is awesome, but sometimes professionals are good too.
Hang in there....I did post a list earlier on here of anxiety symptoms. It's amazing what it causes our body to do....
Look at it, it does help me some calm down when I am in a panic mode.
I hope you are having a better day..
L :)

Veteran Member

Date Joined Jul 2005
Total Posts : 1952
   Posted 10/11/2008 10:45 PM (GMT -6)   
Hey, Shell, I'm sorry you're struggling.

It's a little unsettling trying to take a relatively new medication, and it sounds like effexor is still pretty new to you. Try to think about what you fear from it - the brain problems, or even anything else. Do they seem very likely to you, or is it more that fear of the unknown that just won't stop? Did you have problems with lexapro? If not, try to use that memory to soothe yourself - tell yourself out loud that you've been on meds before, and they didn't hurt your brain, so they won't now.

I'm sorry you're concerned about your family life. That's got to be really draining your energy for fighting the health anxiety. Your babies will be able to grow and learn from you, even if you aren't perfect, even when you do struggle. From you, they'll learn compassion, and patience, and how to understand that sometimes the people in their lives don't feel good, and that's okay.

Some of the physical symptoms you describe - the tingling, the leg cramps, and neck problems - would make me head out to see my chiropractor. Stretching and trying to become more flexible can help with issues around the spine too.

Sorry I don't have any more coherent advice. Just want you to know that I care, and I hear you!


Regular Member

Date Joined Sep 2008
Total Posts : 168
   Posted 10/12/2008 12:48 AM (GMT -6)   
thank you cat,

im glad to know your here for me I will try what you said about thinkin about the lexapro I go to my doctor in 2 weeks going to talk to her and my counciler about all the feelings and worries I been having I should have my blood work back then to know if my thyroids aint causeing what im going through

effexor XR 37.5mg
synthroid 125mg

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 10/12/2008 8:19 AM (GMT -6)   
Good Morning Shell,
I would suspect you quitting smoking could be effecting your anxiety too.  My husband went cold turkey off smoking one time and he had a terrible reaction, very anxious and feeling sick.
May I suggest you stop taking your BP and O2 SAT.  You BP is going to change everytime you take it and if you are breathing OK Your oxygen level is most likely fine.  Not everyone is a 99% - 100% on SATS
I am so sorry you are havng these problems but try to stay in the moment and enjoy your beautiful children, they are going to have there Mom with them for a long, long time. 
Gentle Hugs

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~* *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 4:49 PM (GMT -6)
There are a total of 2,710,258 posts in 298,876 threads.
View Active Threads

Who's Online
This forum has 153427 registered members. Please welcome our newest member, Lamilla.
301 Guest(s), 13 Registered Member(s) are currently online.  Details
Mews2much, XxdavexX, lucynethel (OR Just Mike), Michael_T, AmyAzz, Loutucky, Girlie, morningills, Marlenelut, Sean.scott256, rockyfords, LAWCHICK, Lamilla

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer